Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why is my skin getting darker? Is it related to gyming?

hello iam 20 year old my . my skin is brown iam from pakistan karachi . i was disspointed with my colour so i started body building i got very fresh and got lightning skin day by day i was 40 kg after body building i got 65 .now i dnt go to gym any more my skin colour got darker day by day and i started using drugs also nt havy light. so what your opinion about me what should i do
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  1421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dietitian & Nutritionist 's  Response
Hi there!
We need to check out your supplement details that have caused hormonal changes dear!
It might reveal around thyroxine content used in supplements.
Basically you are suffering from Hypermelanism. There could be many reasons for the same. Looking at your mentioned details I find this relevant. Get back to me with more details on following contact.
contact at :

Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor